Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 760671, 9 pages
http://dx.doi.org/10.1155/2015/760671
Research Article

Fixed Point Theorems for an Elastic Nonlinear Mapping in Banach Spaces

Department of Mathematics, Graduate School of Environment and Information Sciences, Yokohama National University, Tokiwadai, Hodogayaku, Yokohama 240-8501, Japan

Received 17 October 2014; Accepted 8 December 2014

Academic Editor: Kyung Soo Kim

Copyright © 2015 Hiroko Manaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroko Manaka, “Fixed Point Theorems for an Elastic Nonlinear Mapping in Banach Spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 760671, 9 pages, 2015. https://doi.org/10.1155/2015/760671.